×

zbMATH — the first resource for mathematics

A note on spaces of category \(\leqq 2\). (English) Zbl 0105.17102

Keywords:
topology
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Berstein, I.: Homotopy modC of Spaces of Category 2. Commentarii Math. Helv.35, 9-14 (1961). · Zbl 0095.16901
[2] ?, andP. J. Hilton: Category and Generalized Hopf Invariants. Illinois J. of Math.4, 437-451 (1960). · Zbl 0113.38301
[3] Curjel, C. R.: On the Homology Decomposition of Polyhedra. (To appear in Illinois J. of Math.7 (1963)). · Zbl 0115.17002
[4] Eckmann, B., etP. J. Hilton: Groupes d’homotopie et dualité. Groupes absolus. C. R. Ac. Sci. Paris246, 2444-2447 (1958). · Zbl 0092.39901
[5] ?: Décomposition homologique d’un polyèdre simplement connexe. C. R. Ac. Sci. Paris248, 2054-2056 (1959). · Zbl 0092.40201
[6] Hilton, P. J.: An Introduction to Homotopy Theory. Cambridge. Cambridge University Press 1953. · Zbl 0051.40302
[7] Thom, R.: L’homologie des espaces fonctionnels. Colloque de Topologie Algébrique, Louvain, 1956, 29-39.
[8] Whitehead, G. W.: The Homology Suspension. Colloque de Topologie Algébrique, Louvain, 1956, 89-95.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.